# SDR MASA2024112000042

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N85352
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000673
- Aircraft time: 15,439 hours, 9,273 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE TURBULENCE EVENT (EMERGENCY DECLARED).  PERFORMED SEVERE TURBULENCE INSPECTION PHASE 1 IAW E175 AMM 05-50-28 NO DAMAGE FOUND TO THE AIRCRAFT NO DEFECTS NOTED AT THIS TIME FLY-ON FOR 10 FLT CYCLES TO OBTAIN AND ANALYZE FDR DOWNLOAD.
